# SDR ABXA9700595

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 99101552
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND A GUSSET CRACKED ON THE FLOORBEAM AT FS 737 RIGHT BL 30.  REPLACED GUSSET IAW DC-9 SRM CHAPTER 51-30-2.
